# SDR 0411002

- Difficulty date: November 18, 2004
- Submitted: November 26, 2004
- Operation: Air carrier
- Aircraft: N737TW
- Make and model: Boeing 737230C
- Aircraft serial: 20257
- Aircraft time: 71,685 hours, 65,563 cycles
- System (JASC): 2420 · AC Generation System
- Part: Csd
- Condition: Overtemp
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NR 1 CSD HIGH OIL TEMP LIGHT ILLUMINATED.
